# SDR ASE97005

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350AD
- Make and model: Dorner DO328100
- Aircraft serial: 3050
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 190755
- Condition: Frozen
- Location: Lt Power Lever
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DFW-SAF - WHILE IN CRUISE AT FL 310 WITH OAT EQUALS MINUS CELCIUS EXPERIENCED LACK OF RESPONSE FROM LEFT POWER LEVER WHLE ATTEMPTING TO MAKE MINOR TRIM ADJUSTMENT.  MX CONTROL WAS CONTRACTED AND CREW ADVISED THAT THEY WERE GOING TO ATTEMPT TO FREE POWER LEVERS.  AFTER SEVERAL UNSUCCESSFUL ATTEMPTS, THE CREW BEGAN A SLOW DESCENT AND WHEN AIRCRAFT REACHED FL 240, OAT EQUALS MINUS 30 CELCIUS, POWER LEVER BECAME UNSTUCK AND RESPONSIVE TO POWER ADJUSTMENTS.  SEVERAL POWER LEVER RESPONSE CHECKS WERE MADE SUCCESSFULLY.  A/C CONTINUED TO SAF WHERE MX PERSONNEL MET THE A/C.  MX PERFORMED INSPECTION OF POWER CABLES ANDLUBED CABLES IAW ALERT SB 328-76-015.  AIRCRAFT RETURNED TO SERV.  (M)
